# SDR 2008UALA02959

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,362 hours, 10,862 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN BUSINESS GALLEY LOOSE.  FOUND LIGHT ASSEMBLY LOOSE.  SECURED LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
